# SDR 2020F00165

- Difficulty date: April 1, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300170
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2378N2337 DISCREPANCY: FWD CARGO STRINGER 36R CORRODED AT STA 588. CORRECTIVE ACTION: REMOVED AND REPLACED CORRODED STRINGER AT STA 588 36R IAW B767 SRM 51-40-02, 51-40-05 AND EA 47089SSR01IR.
